Advertisement

Journal of Statistical Physics

, Volume 166, Issue 3–4, pp 876–902 | Cite as

Renormalization of Generalized KPZ Equation

  • Antti Kupiainen
  • Matteo Marcozzi
Article

Abstract

We use Renormalization Group to prove local well posedness for a generalized KPZ equation introduced by H. Spohn in the context of stochastic hydrodynamics. The equation requires the addition of counter terms diverging with a cutoff \(\epsilon \) as \(\epsilon ^{-1}\) and \(\log \epsilon ^{-1}\).

Keywords

KPZ equation Renormalization group Stochastic hydrodynamics 

References

  1. 1.
    Hairer, M.: A theory of regularity structures. Invent. Math. 198(2), 269–504 (2014)ADSMathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Catellier, R., Chouk, K.: Paracontrolled distributions and the 3-dimensional stochastic quantization equation. arXiv:1310.6869 (2013)
  3. 3.
    Gonçalves, P., Jara, M.: Nonlinear fluctuations of weakly asymmetric interacting particle systems. Arch. Ration. Mech. Anal. 212(2), 597–644 (2014)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Gubinelli, M., Imkeller, P., Perkowski, N.: Paracontrolled distributions and singular PDEs. Forum Math. Pi. 3 (2015)Google Scholar
  5. 5.
    Kupiainen, A.: Renormalization group and Stochastic PDEs. Ann. Henri Poincaré. 17(3), 497–535 (2016)ADSMathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Spohn, H.: Nonlinear fluctuating hydrodynamics for anharmonic chains. J. Stat. Phys. 154(5), 1191–1227 (2014)ADSMathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Hairer, M.: Solving the KPZ equation. Ann. Math. 178(2), 559–664 (2013)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Bricmont, J., Kupiainen, A., Lin, G.: Renormalization group and asymptotics of solutions of nonlinear parabolic equations. Commun. Pure Appl. Math. 47, 893–922 (1994)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Bricmont, J., Gawedzki, K., Kupiainen, A.: KAM theorem and quantum field theory. Commun. Math. Phys. 201(3), 699–727 (1999)ADSMathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Chae, S.B.: Holomorphy and Calculus in Normed Spaces. Marcel Decker, New York (1985)MATHGoogle Scholar
  11. 11.
    Vladimir, I.: Bogachev: Gaussian Measures. Mathematical Surveys and Monographs. American Mathematical Society, Rhode Island (1998)Google Scholar
  12. 12.
    Nualart, D.: The Malliavin Calculus and Related Topics. Probability and Its Applications (New York), 2nd edn. Springer, Berlin (2006)MATHGoogle Scholar
  13. 13.
    Lukkarinen, J., Marcozzi, M.: Wick polynomials and time-evolution of cumulants. J. Math. Phys. 57(8) (2016)Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of HelsinkiHelsinkiFinland

Personalised recommendations